# SDR AMTA200600504

- Difficulty date: August 9, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 8221033100
- Part serial: 1054
- Condition: Faulty
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WITH RT EICAS CMPTR SELECTED, LOWER EICAS DISPLAY GOES BLANK AND GETS EICAS DISPLAY MSG.  BOTH DISPLAYS FINE ON L EICAS CMPTR.  REPLACED RT EICAS COMPUTER IAW AMM.  LOADED OPC SOFTWARE, LT AND RT COMPUTERS.  (K)
